American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20K99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Dikran Dikranjan and Dmitri Shakhmatov. Hewitt-Marczewski-Pondiczery type theorem for abelian groups and Markov's potential density. Proc. Amer. Math. Soc. 138 (2010) 2979-2990. MR 2644909.
Abstract, references, and article information   
View Article: PDF

[2] M. Laczkovich and G. Székelyhidi. Harmonic analysis on discrete Abelian groups. Proc. Amer. Math. Soc. 133 (2005) 1581-1586. MR 2120269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] B. Goldsmith, S. Óhógáin and S. Wallutis. Quasi-minimal abelian groups. Proc. Amer. Math. Soc. 132 (2004) 2185-2195. MR 2052393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] L. Brailovsky. A characterization of abelian groups . Proc. Amer. Math. Soc. 117 (1993) 627-629. MR 1129873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] K. P. S. Bhaskara Rao and R. M. Shortt. Group-valued charges: common extensions and the infinite Chinese remainder property . Proc. Amer. Math. Soc. 113 (1991) 965-972. MR 1059633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] George V. Wilson. Additive groups of $T$-rings . Proc. Amer. Math. Soc. 99 (1987) 219-220. MR 870774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Paul Hill. An isomorphism theorem for valuated vector spaces . Proc. Amer. Math. Soc. 88 (1983) 587-590. MR 702280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] P. Hill and H. Subramanian. The freeness of a group based on a distributive lattice . Proc. Amer. Math. Soc. 51 (1975) 260-262. MR 0376907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Elbert A. Walker. Ulm's theorem for totally projective groups . Proc. Amer. Math. Soc. 37 (1973) 387-392. MR 0311805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Paul Hill. The number of isotype and $l$-pure subgroups of an abelian $p$-group . Proc. Amer. Math. Soc. 32 (1972) 69-74. MR 0291282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1